Stability of an MHD shear flow with a piecewise linear velocity profile

Ruderman, M.S. and Brevdo, L. (2006) Stability of an MHD shear flow with a piecewise linear velocity profile. Astronomy and Astrophysics, 448 (3). pp. 1177-1184. ISSN 1432-0746

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
  • Brevdo, L.
Copyright, Publisher and Additional Information: © ESO 2006. Reproduced with permission.
Keywords: magnetohydrodynamics (MHD),solar wind, instabilities, ISM,
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Officer
Date Deposited: 17 Nov 2006
Last Modified: 19 Nov 2015 05:53
Published Version: http://dx.doi.org/10.1051/0004-6361:20053854
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number: https://doi.org/10.1051/0004-6361:20053854

Download

Filename: rudermanm13.pdf

Share / Export

Statistics